# SDR DXTA200400454

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 2,422 hours, 1,451 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GO AROUNDS (AFTER  A COUPLE APPROACHES) THE AUTO-PILOT DISENGAGED MULTIPLE TIMES AFTER IT WAS RE-ENGAGED IN STABILIZED CLIMB/LEVEL OFF AND IN LEVEL FLIGHT. ON SECOND MISSED APPROACH BOTH FMS UNITS FAILED FOR ABOUT 30 SECONDS ALONG WITH THE AUTO-PILOT DISENGAGEMENT.   DOWNLOADED EICAS LIMIT FILES FOR TEAM X TO REVIEW 11/20 NO FAULTS LOGGED ALL SYSTEMS CHECK NORMAL. MAINTENANCE CONTROL REQUEST ANOTHER OCF FOR GO AROUND WITH AVIONICS TECH ALONG TO GATHER MORE INFO.  ALL WORK ACCOMPLISHED I/A/W CE-750 M/M CHAPTER 22-10-02.
